Doctor insights on:
Used Divacon For 2 Months And Stoped Now Will Egg Release
Have been on Percocet 10/325 for 2 years for pain, 3 per day. For the last 2 months an hour after taking one I can't keep my eyes open. Normal?
No: Speak with your prescribing physician. If you are developing sedation at peak oxycodone levels it may indicate that you are not properly metabolizing the drug, and that may indicate problems with liver/kidney. There also may be other health conditions or drug=drug interactions going on - your collagen/vascular disease may be partly responsible. See your doctor. ...Read more
I used prednisone for 3 days for gout. 60mg first, then 40, 20.Stopped because of sweats. Will i get effects. Been off for 36 hrs. Little light head.?
Sweating and: Light-headedness are well-known side effects of steroids and should go away a few days after you're off the prednisone. As dr. Namey noted, steroids are usually not the first line of treatment for gout, but there are times when non-steroidal antiinflammatories are either dangerous or can't be used (like in diabetics or patients with kidney disease), in which case Prednisone is used. ...Read moreSee 1 more doctor answer
Iam probation and got tested for Suboxone 5 days later after ingestion of 2 mg of the drug. I'm currently 25 weeks pregnant and weight 160. Will i pas?
Impossible to say: Suboxone is a long half-life medication but metabolism can vary from individual to individual, and it also depends on what the "cutofff" level the lab uses for a "positive" result. The more important question is why you took 2 mg of suboxone without a doctor's supervision. You may have the genetic disease of "addiction" which could endanger your life or the life of your baby. Get help. ...Read moreSee 1 more doctor answer
My original medication is no longer available. I've had this since I was 13 on and off. I used to be given a pill by my dermotogist and within 7 days ?
Return to derm: Since you were treated for so long contact the prescribing doctor and ask what to substitute medication. With. This is where you start ...Read more
My menstrual cycle used to be 28 days up until i was 25 years old, now it alternates between 25/26 days and am now 27years. Any reason for this?
Normal: Women's cycles can change over time. Every 25-26 days is still a normal interval. Good luck. ...Read more
I took dry fruits then got periods for 5 days which was 23 days delay then my date.it stopped for 2 days and started again.is it normal?
I have taken 2 Meloxicam tablets in total over 2 days and stopped. Last tablet taken 33 hours ago. Is it safe for me to have a glass or 2 of wine ?
Not recommended: If you are taken Meloxicam on daily basis you should avoid drinking alcohol because it may increase your risk of stomach bleeding. Also Meloxicam displays linear pharmacokinetics, with a half-life of 20-24 hours. You should talk to your treating physician for more information. ...Read more
I had tb of the right ankle 2 years ago.
Is it okay to take dexamethasone-4mg; 20 pieces for alternating days for my throat and allergy problem?
My friend took 20 mg Paxil (paroxetine) for 2 months and stopped cold turkey. 1 month later acting strange...Can this be withdrawal after a month off the medicine.
I was having eosinophil count of 30
i had taken tab. banocide forte, for two(2) months, so the count is now reduced to 14.
My doctor has started tab. hetrazan (twice daily).
According to you, is it a proper medication?
Since last two blood tests(frequen
Need more info: The physician who is treating you is the best person to give you the answer to your questions as there are a lot of other things that come into play. One must know the "whole" patient to determine what is going on and then prescribe the remedy. I can understand your concern & your physician should sit down with you and explain his plan and why he prescribed this particular medication. ...Read more
Is it normal for my menstrual cycle to only last 1 1/2 days. A few months ago the used to last 3to 4 days and a few years ago they used to last 5 to 7?
After 2 months of heavy Vicodin use, I have gone cold turkey for almost 2 weeks and still have chronic diarrhea. When will the diarrhea stop?
Getting better?: I've heard that it can get worse and peak at about a week or so and then slowly gets better by four or five weeks. Definitely drink lots of water! Also, if possible find a Dr you trust to help you through this time. Best wishes! I really admire your courage but hope you'll find support. ...Read more
Only had nexplanon for 8 months. I'm 5'0 ft and 130 lbs. How long before the hormone leaves the body? Been TTC for 2 months now , still negative home test.
Difficult to say: On an individual basis it is difficult to say when the implant hormone will not affect your cycle anymore. You know that it is gone, once you have regular cycles again, i.e, the intervals between the first day of a menstrual cycle and the start of the next cycle are pretty much the same. If they are 28 days, you ovulate 28 - 14 = 14 (day of cycle). Try at least for 6 cycles. ...Read moreSee 1 more doctor answer
Started giving my five month old some water and finely blended pawpaw once a day, hasn't pooped in 2 days ? Is that the cause?
Continue Observation: Papaya (paw paw), is a nutritious fruit. Unknown if baby is breast or bottle fed. Normal babies can go a few days without stools. If baby is comfortable, good appetite, normal growth/development, normal well baby exams, then no action is needed. Paw paw is safe as you are using it. See your doctor if no stool after 3 more days or if baby shows increasing discomfort. Start solid foods at 6 mos. ...Read more
How long does it take for breast to reduce in size after breastfeeding. I stopped 5 months ago and the haven't turned to pancakes yet?
Was only on Zyprexa (olanzapine) 2.5mg for about 2 months, cut down to 0.65 for the past week then stopped two days ago. will I have withdrawals ? very anxious
Is orlistat safe for 3 month use? Does it interact with dostinex (cabergoline) 0.5 per week? Have lost 35kgs, put back in 25 and cannot loose them
Orlistat: Orlistat causes you to not absorb fat, which then comes out in the stool. There could theoretically be vitamin malabsorption, but probably not an issue over 3 months. Side effects are not very pleasant. Oily anal leakage. There should not be an interaction with cabergoline. Good luck. ...Read more
I'm on several HIV meds and just started them 2 months ago and was off them for 2 years. Been HIV for 8 years i'm on several HIV meds and just started them 2 months ago and was off them for 2 years. It seems when i take them i can hardly eat and feel very
You : You need to call the doctor that prescribed the medications for you and discuss your symptoms. I am sure you are not the first person to have stomach difficulties with these medications and your doctor may have some helpful solutions to alleviate your symptoms. Without knowing exactly what you are on, it's difficult to suggest solutions. That is why your own doctor is the best person to talk to. ...Read moreSee 1 more doctor answer
I came off bc a year ago and had regular periods for 7 months. They stopped due to some stress in my life which is now gone. Will they return soon?
- Talk to a doctor live online for free
- Why is it that only one egg is released from an ovary each month?
- I used xtc and cant sleep the last 2 nights what now
- I had 2 periods in a month now im 3 days late
- Ask a doctor a question free online
- My finger has been swollen and painful for 2 months now
- Am on implant family plaining and have stop breastfeeding for 2 years now but yesterday alitle milk came out?
- My daughter is 2 months and cries non stop what should i do to help her
- I have a silver dollar size round red mark that just appeared 2 months ago now it has a red raised type nipple in the center what is it could i be
- Period for 2 month not stop